Multi-term Time-Fractional Stochastic Differential Equations with Non-Lipschitz Coefficients

  • Vikram SinghEmail author
  • Dwijendra N Pandey
Original Research


In this paper, we study the existence and uniqueness of mild solutions for a class of multi-term time-fractional stochastic differential equations in Hilbert spaces. We tend to implement fractional calculus, generalized semigroup theory and stochastic analysis techniques to obtain the main results. We come up with a new set of sufficient conditions with the coefficients in the equations satisfying some non-Lipschitz conditions and using standard Picard type iterations. Finally, an application is given to illustrate that our obtained results are valuable.


Fractional calculus Generalized semigroup theory Multi-term time-fractional stochastic differential equations Mild solution Non-Lipschitz coefficient 

Mathematics Subject Classification

34A08 34G20 26A33 34A12 65C30 47H10 



The work of the first author is supported by the “Ministry of Human Resource and Development, India under Grant number: MHR-02-23-200-44”.


  1. 1.
    Barbu, D.: Local and global existence for mild solutions of stochastic differential equations. Portugaliae Mathematica 55, 411–424 (1998)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Barenblat, G., Zheltor, J., Kochiva, I.: Basic concepts in the theory of seepage of homogeneous liquids in fissured rocks. J. Appl. Math. Mech. 24, 1286–1303 (1960)CrossRefGoogle Scholar
  3. 3.
    Benchaabane, A., Sakthivel, R.: Sobolev-type fractional stochastic differential equations with non-Lipschitz coefficients. J. Comput. Appl. Math. 312, 65–73 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Benchohra, M., Berhoun, F.: Impulsive fractional differential equations with state dependent delay. Commun. Appl. Anal. 14(2), 213–224 (2010)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Carvalho dos Santos, J.P., Arjunan, M.M.: Existence results for fractional neutral integro-differential equations with state-dependent delay. Comput. Math. Appl. 62, 1275–1283 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Chadha, A., Pandey, D.N.: Existence results for an impulsive neutral stochastic fractional integro-differential equation with infinte delay. Nonlinear Anal. 128, 149–175 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Chang, Y.K., Zhao, Z., Guérékata, G.M.N.: Square-mean almost automorphic mild solutions to somestochastic differential equations in a Hilbert space. Adv. Diff. Equ. 9, 1–12 (2011)Google Scholar
  8. 8.
    Chaudhary R., Pandey D.N.: Monotone iterative technique for neutral fractional differential equation with infinite delay. Math. Methods Appl. Sci. (2016). Online Library)
  9. 9.
    Cui, J., Yan, L.: Existence result for fractional neutral stochastic integro-differential equations with infinite delay. J. Phys. A: Math. Theor. 44, 1–16 (2011)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Daftardar-Gejji, V., Bhalekar, S.: Boundary value problems for multi-term fractional differential equations. J. Math. Anal. Appl. 345, 754–765 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Da-Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimensions, Encyclopedia of Mathematics and its Applications, 44. Cambridge Univ. Press, Cambridge (1992)CrossRefzbMATHGoogle Scholar
  12. 12.
    Deng, K.: Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions. J. Math. Anal. Appl. 179, 630–637 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Fu, X., Liu, X., Lu, B.: On a new class of impulsive fractional evolution equations. Adv. Diff. Equ. 227, 1–16 (2015)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Gard, T.C.: Introduction to Stochastic Differential Equations, Monographs and Textbooks in Pure and Applied Mathematics, 114. Dekker, New York (1988)Google Scholar
  15. 15.
    Giona, M., Cerbelli, S., Roman, H.E.: Fractional diffusion equation and relaxation in complex viscoelastic materials. Physica A 191, 449–453 (1992)CrossRefGoogle Scholar
  16. 16.
    Jiang, H., Liu, F., Turner, I., Burrage, K.: Analytical solutions for the multi-term time-fractional diffusion-wave/diffusion equations in a finite domain. Comput. Math. Appl. 64(10), 3377–3388 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Keyantuo, V., Lizama, C., Warma, M.: Asymptotic behavior of fractional order semilinear evolution equations. Diff. Integral Equ. 26(7/8), 757–780 (2013)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies 204. Elsevier Science B.V, Amsterdam (2006)Google Scholar
  19. 19.
    Liu, F., Meerschaert, M.M., McGough, R.J., Zhuang, P., Liu, Q.: Numerical methods for solving the multi-term time-fractional wave-diffusion equation. Fract. Calc. Appl. Anal. 16(1), 9–25 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Liu, K.: Stability of Infinite Dimensional Stochastic Differential Equations with Applications. CRC Press, Bocca Raton (2005)CrossRefGoogle Scholar
  21. 21.
    Lizama, C.: An operator theoretical approach to a class of fractional order differential equations. Appl. Math. Lett. 24, 184–190 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Luchko, Y.: Initial-boundary problems for the generalized multi-term time-fractional diffusion equation. J. Math. Anal. Appl. 374(2), 538–548 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Mainardi, F.: Fractional Calculus: Some Basic Problems in Continuum and Statistical Mechanics, Fractals and Fractional Calculus in Continuum Mechanics. Springer, New York (1997)zbMATHGoogle Scholar
  24. 24.
    Mao, X.R.: Stochastic Differential Equations and Applications. Horwood, Chichester (1997)zbMATHGoogle Scholar
  25. 25.
    Miller, K.S., Ross, B.: An Introduction to The Fractionalcal Cululus and Fractional Differential Equations. Wiley, New York (1993)Google Scholar
  26. 26.
    Oksendal, B.: Stochastic Differential Equations, 5th edn. Springer, Berlin (2002)Google Scholar
  27. 27.
    Pardo, E.A., Lizama, C.: Pseudo asymptotic solutions of fractional order semilinear equations. Banach J. Math. Anal. 7, 42–52 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Pardo, E.A., Lizama, C.: Weighted pseudo almost automorphic mild solutions for two-term fractional order differential equations. Appl. Math. Comput. 271, 154–167 (2015)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Pardo, E.A., Lizama, C.: Mild solutions for multi-term time-fractional differential equations with nonlocal initial conditions. Electron. J. Diff. Equ. 39, 1–10 (2014)MathSciNetzbMATHGoogle Scholar
  30. 30.
    Podlubny, I.: Fract. Diff. Equ. Academic Press, New York (1999)Google Scholar
  31. 31.
    Rajivganthi, C., Muthukumar, P., Ganesh, P.B.: Successive approximation and optimal controls on fractionalneutral stochastic differential equations with Poisson jumps. Optim. Control Appl. Methods (2015).
  32. 32.
    Rehman, M.U., Idrees, A., Saeed, U.: A quadrature method for numerical solutions of fractional differential equations. Appl. Math. Comput. 307, 38–49 (2017)MathSciNetzbMATHGoogle Scholar
  33. 33.
    Ren, Y., Dai, H., Sakthivel, R.: Approximate controllability of stochastic differential systems driven by a Levy process. Int. J. Control 86, 1158–1164 (2013)CrossRefzbMATHGoogle Scholar
  34. 34.
    Ren, Y., Jia, X., Sakthivel, R.: The p-th moment stability of solutions to impulsive stochastic differential equations driven by G-Brownian motion. Appl. Anal. 96, 988–1003 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  35. 35.
    Sakthivel, R., Ren, Y.: Exponential stability of second-order stochastic evolution equations with Poisson jumps. Commun. Nonlinear Sci. Numer. Simul. 17, 4517–4523 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  36. 36.
    Sakthivel, R., Revathi, P., Ren, Y.: Existence of solutions for nonlinear fractional stochastic differential equations. Nonlinear Anal.: TMA 81, 70–86 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  37. 37.
    Trong, L.V.: Decay mild solutions for two-term time fractional differential equations in Hilbert spaces. J. Fixed Pt Theory Appl. 18, 417–432 (2016)CrossRefzbMATHGoogle Scholar
  38. 38.
    Yan, Z., Zhang, H.: Asymptotic stability of fractional impulsive neutral stochastic partial integro-differential equations with state-dependent delay. Electron. J. Diff. Equ. 206, 1–29 (2013)MathSciNetzbMATHGoogle Scholar
  39. 39.
    Zhang, L., Ding, Y., Hao, K., Hu, L., Wang, T.: Moment stability of fractional stochastic evolution equations with Poisson jumps. Int. J. Syst. Sci. 45, 1539–1547 (2014)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Foundation for Scientific Research and Technological Innovation 2019

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of Technology RoorkeeRoorkeeIndia

Personalised recommendations